Skip to Main content Skip to Navigation
Journal articles

Some observations on generalized saddle-point problems

Patrick Ciarlet 1 Jianguo Huang Jun Zou 
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : This paper studies the solvability and stability of a generalized saddle-point system in finite- and infinite-dimensional spaces. Sharp solvability conditions and stability estimates are derived. Copyright © 2003 Society for Industrial and Applied Mathematics
Document type :
Journal articles
Complete list of metadata
Contributor : Aurélien Arnoux Connect in order to contact the contributor
Submitted on : Monday, May 12, 2014 - 9:52:36 AM
Last modification on : Wednesday, May 11, 2022 - 12:06:04 PM

Links full text




Patrick Ciarlet, Jianguo Huang, Jun Zou. Some observations on generalized saddle-point problems. SIAM Journal on Matrix Analysis and Applications, Society for Industrial and Applied Mathematics, 2003, 25 (1), pp.224-236. ⟨10.1137/S0895479802410827⟩. ⟨hal-00989568⟩



Record views